# SDR SWAA117682

- Difficulty date: November 2, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 54,853 hours, 45,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C28060
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND RT OVERHEAD EMERGENCY EXIT BULLNOSE LIGHT INOP AT ROW 23.  RELAMPED LIGHT ASSY PER MM.
